| Model Number |
SUTURE ANCHOR, PUSHLOCK |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2025, it was reported by an arthrex's employee via email that for an ar-1922ps, suture anchor, pushlock® 4.5 x 24 mm, its anchor broke when suturing.This was detected during a reconstruction of the cruciate ligament surgery on (b)(6) 2025.The case was completed successfully by using another new ar-1922ps.There was no patient harm, and no secondary procedure needed.
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-1922ps batch 15341881 was received for evaluation.Visual inspection noted that the eyelet was broken and bent.No damage to the peak anchor and/or handle was noted.Functional testing found that the inner shaft moved without resistance inside the outer shaft.The most likely cause of the reported failure is user error, including improper bone preparation and misalignment of the insertion.